MAUDE Adverse Event Report: RAYNER INTRAOCULAR LENSES LIMITED RAYONE ASPHERIC

RAYNER INTRAOCULAR LENSES LIMITED RAYONE ASPHERIC
Model Number RAO600C
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 10/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reference (b)(4) has been allocated to this case by rayner.The patient underwent implantation of a rayone aspheric rao600c +22.5 d in the od eye on (b)(6) 2019.At the one day post-operative consultation the healthcare facility identified that the patient refractive outcome was not as intended.The healthcare facility reports that the patient presented with a myopic surprise.Residual ovd in the capsular bag (capsular block) could be a potential cause of the myopic outcome; however, there is currently insufficient information available to determine the cause of the myopic outcome.Rayner is following up with the healthcare facility to obtain additional information to facilitate further investigation of the reported event.A review of existing vigilance data from the month of manufacture of the rayone aspheric rao600c ((b)(6) 2019) was carried out to determine if any trends existed.This review concluded that no other incidents, of any type, have been received against the rayone aspheric rao600c batch 049136054.
 
Event or Problem Description
On 6th november 2019, rayner intraocular lenses limited received notification from a us healthcare facility of an event that occurred following implantation of a rayone aspheric rao600c.The event description provided states that post-operatively the patient had a myopic surprise.

Brand Name
RAYONE ASPHERIC
Common Device Name
RAYONE ASPHERIC
Manufacturer (Section D)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK  BN14 8AQ
MDR Report Key9320211
Report Number3012304651-2019-00021
Device Sequence Number2524415
Product Code HQL
UDI-Device Identifier05029867692291
UDI-Public(01)05029867692291
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
PO60011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/27/2021
Device Model NumberRAO600C
Device Catalogue NumberRAO600C
Device Lot Number049136054
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2019
Initial Report FDA Received Date11/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR